Makale
Tam Makale
Uluslararası
2018
ON THE SUB-SUPERSOLUTION PRINCIPLE FOR p(x)-LAPLACIAN EQUATIONS
Gulf Journal of Mathematics
Cilt 6 · ss. 78–90 · 01.10.2018
Atıf için künye
AYAZOĞLU, R., Akbulut, S., & AKKOYUNLU, E. (2018). ON THE SUB-SUPERSOLUTION PRINCIPLE FOR p(x)-LAPLACIAN EQUATIONS. Gulf Journal of Mathematics, 6, 78–90.
BibTeX
@article{ayazoglu2018-73301,
author = {AYAZOĞLU, RABİL and Akbulut, Sezgin and AKKOYUNLU, EBUBEKİR},
title = {ON THE SUB-SUPERSOLUTION PRINCIPLE FOR p(x)-LAPLACIAN EQUATIONS},
journal = {Gulf Journal of Mathematics},
year = {2018},
volume = {6},
pages = {78--90},
issn = {2309-4966},
url = {https://akademik.atauni.edu.tr/yayinlar/73301-on-the-sub-supersolution-principle-for-px-laplacian-equations}
}